# SDR MWEA040172

- Difficulty date: September 23, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 59304941
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED VANE HAS MANY SMALL DENTS ON LOWER SURFACE IN A 6 IN X 6 IN AREA.   FABRICATED AND INSTALLED DOUBLER.
